# SDR ASMF200412013

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 41,173 hours, 27,251 cycles
- Engine: Pwa JT8D219
- Engine time: 38,850 hours, 27,349 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 76960615
- Part serial: A6533
- Condition: Failed
- Location: Left
- Part time: 38,690 hours, 21,291 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED LEFT ENGINE WITH N2 47 PERCENT IN IDLE POSITION.  DURING MAINTENANCE REVISION WAS DETECTED LEFT ENGINE WITH N2 52 PERCENT, EPR 1.03; ENGINE STABILIZED AT N2 50 PERCENT, EPR 1.03. WHEN LEFT AIR CONDITIONING SWITCH WAS OPERATED N2 48 PERCENT, EPR 1.02 AND WITH ELECTRICAL CHARGES N2 TREND TO LET OUT OF SERVICE LEFT GENERATOR.  ENGINES WERE SHUTDOWN AND AIRCRAFT WAS SENT TO THE HANGAR, FCU WAS REPLACED IAW MM 73-20-01, TRIMMING AND ADJUSTMENT WERE PERFORMED IAW MM 71-00-00, TESTED CORRECT.
